Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for epididymitis

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9835 Questions

default
Posted on Fri, 3 Mar 2017 in Men's Health
Question: I am 66 years old and in good health. About 10 yrs ago I had a bout of epididymitis. I was given some antibiotics and it was taken care of.
About a month ago I noticed a low grade discomfort in my right testicle area that morphed into a painful right testicle. The symptoms closely resembled my epididymitis episode 10 years ago. I applied some ice, took some ASA and then went to see my PCM. She put me on antibiotics for 7 days. After a few days of the antibiotic regimen, my pain subsided…
However, I still appear to have a very low grade discomfort in my right testicle area…. This is Friday and I am about to go to a trip overseas for nine days and it is freaking me out…. I don’t have any fever, I am in good health for my age… What do you think could be the reason and what course of action do you suggest I take?
doctor
Answered by Dr. P. T. Patil 53 minutes later
Brief Answer:
Epididymitis takes 3 weeks for ccomplete cure .

Detailed Answer:
Hello
Thanks for query .

You had recent episode of Epididymitis and was prescribed antibiotics for a week >However you still have little discomfort in Rt testicle which suggest still there is inflammation and infection of Epididymitis .

Since you are going out of station for a week ,I ould suggest you to continue antibiotic along with anti inflammatory medication like Diclofenc twice daily for 10 days .

Ensure to drink more water .

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 26 minutes later
Thank you very much! I'll follow your advice!
doctor
Answered by Dr. P. T. Patil 57 minutes later
Brief Answer:
O > Bye

Detailed Answer:
Hello
Thanks for follow up
Take the medicines suggested anf have a fast recovery .
Thanks and Regards,
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Asa

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...

doctor1 MD

First of all I an an lpn in fl.I have a friend of mine that has had a stent put in a year ago she was 95 blocked,and it was a success. she is seen at the va in st pete at the hospital for a number of things, and is doing well for her age of 93.she...

doctor1 MD

I had a coronary bypass 5 weeks ago. My BP got too low 100's systolic and I got really dizzy on the medication. The DR. has me monitoring my BP and holding off on the BP meds. Last week around 3 am I woke up. I had a bad H/A in my left temple...

doctor1 MD

Good morning doctor
I had two abortion -1 at 2nd month of pregnancy and other at 26th week of pregnancy.1st case-large sub chorionic haematoma.2nd oligohydraminos-IUFD-following medical abortion .took US scan at 7 weeks,8 weeks,20 weeks and 25 weeks.in 20 weeks US scan there was reduced growth of 19 days.doctor said -no problem.prescribed only iron and ASA tablets.but when us scan taken at 25th week -found disparity of 5 weeks and oligohydramnios ,kidneys are not well visualized. admitted in the hospital and took LONOPIN injection 40ml
[low molecular weight heparin} for 5 days -Two inj.per day.8th day -us scan -found the heat beat of foetus stopped and undergone abortion . doctor pls give me an answer------
Why this happened ? What all precautions are to be taken at next time ?